Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 12, NWS Amarillo, TX

April 7, 2011Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas

NWS Amarillo, TX issued this red flag warning at Apr 7, 2011, 3:49 AM CDT for Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas. It took effect at Apr 7, 2011, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2011, 3:49 AM CDT (08:49 UTC)
In effect from
Apr 7, 2011, 12:00 PM CDT
Expired
Apr 7, 2011, 8:00 PM CDT
In force
8 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3654 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

812 
WWUS84 KAMA 070849
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
349 AM CDT THU APR 7 2011

OKZ001>003-TXZ001>020-072100-
/O.UPG.KAMA.FW.A.0012.110407T1700Z-110408T0100Z/
/O.NEW.KAMA.FW.W.0012.110407T1700Z-110408T0100Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
349 AM CDT THU APR 7 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE
OKLAHOMA AND TEXAS PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE
OKLAHOMA AND TEXAS PANHANDLES. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT.

* AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... 
  HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... 
  POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... 
  ARMSTRONG...DONLEY...COLLINGSWORTH. 

* WIND: SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH CAN
  BE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING.

* HUMIDITY: RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT WILL
  BE COMMON INTO EARLY THIS EVENING.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS
  AFTERNOON THROUGH EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT
WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING
WILL CREATE RED FLAG CONDITIONS.

&&

$$

GOEHRING

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA
4 follow-up statements
006 
WWUS84 KAMA 072032
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
332 PM CDT THU APR 7 2011

OKZ001>003-TXZ001>020-080200-
/O.NEW.KAMA.FW.A.0013.110408T1700Z-110409T0200Z/
/O.CON.KAMA.FW.W.0012.000000T0000Z-110408T0100Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
332 PM CDT THU APR 7 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND
OKLAHOMA PANHANDLES... 

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE
TEXAS AND OKLAHOMA PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM
CDT THIS EVENING. 

* AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... 
  HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... 
  POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... 
  ARMSTRONG...DONLEY...COLLINGSWORTH. 

* WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL
  CONTINUE INTO EARLY THIS EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH
  ARE EXPECTED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES FRIDAY
  AFTERNOON AND EVENING.

* HUMIDITY: RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT WILL
  CONTINUE INTO EARLY THIS EVENING. RELATIVE HUMIDITY VALUES ARE
  EXPECTED TO FALL TO 10 TO 15 PERCENT ACROSS THE AREA FRIDAY
  AFTERNOON AND EVENING.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS THROUGH
  THE EVENING AND RETURN AGAIN FRIDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT
WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING
WILL CREATE RED FLAG CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

CLK

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA
391 
WWUS84 KAMA 072150 CCA
RFWAMA

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
445 PM CDT THU APR 7 2011

OKZ001>003-TXZ001>020-080315-
/O.COR.KAMA.FW.A.0013.110408T1700Z-110409T0200Z/
/O.COR.KAMA.FW.W.0012.000000T0000Z-110408T0100Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
445 PM CDT THU APR 7 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND
OKLAHOMA PANHANDLES...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE
TEXAS AND OKLAHOMA PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR ALL OF
THE TEXAS AND OKLAHOMA PANHANDLES.

* AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB...
  HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM...
  POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL...
  ARMSTRONG...DONLEY...COLLINGSWORTH.

* WIND: SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL
  CONTINUE INTO EARLY THIS EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH
  ARE EXPECTED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES FRIDAY
  AFTERNOON AND EVENING.

* HUMIDITY: RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT WILL
  CONTINUE THROUGH 8 PM BEFORE INCREASING. RELATIVE HUMIDITY VALUES
  ARE EXPECTED TO FALL TO 10 TO 15 PERCENT ACROSS THE AREA FRIDAY
  AFTERNOON AND EVENING.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH EARLY
  THIS EVENING AND WILL RETURN AGAIN FRIDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT
WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING
WILL CREATE RED FLAG CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

CLK/MBS

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA
867 
WWUS84 KAMA 072324 AAA
RFWAMA

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
624 PM CDT THU APR 7 2011

OKZ001>003-TXZ001>020-081130-
/O.CON.KAMA.FW.W.0012.000000T0000Z-110408T0100Z/
/O.CON.KAMA.FW.A.0013.110408T1700Z-110409T0200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
624 PM CDT THU APR 7 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS
AND OKLAHOMA PANHANDLES...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR
ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. A FIRE WEATHER WATCH IS IN
EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR ALL OF THE
TEXAS AND OKLAHOMA PANHANDLES.

* AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... 
  HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... 
  POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... 
  ARMSTRONG...DONLEY...COLLINGSWORTH.

* WIND: WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45
  MPH WILL CONTINUE THROUGH 8 PM THIS EVENING BEFORE DIMINISHING.
  SOUTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED ACROSS THE TEXAS AND
  OKLAHOMA PANHANDLES FRIDAY AFTERNOON AND EVENING.

* HUMIDITY: RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT WILL
  CONTINUE THROUGH 8 PM THIS EVENING BEFORE INCREASING. RELATIVE
  HUMIDITY VALUES ARE EXPECTED TO FALL TO 10 TO 15 PERCENT ACROSS THE
  AREA FRIDAY AFTERNOON AND EVENING.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH 8 PM
  THIS EVENING AND WILL RETURN AGAIN FRIDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT
WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING
WILL CREATE RED FLAG CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

MBS

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA
362 
WWUS84 KAMA 080103 AAB
RFWAMA

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
803 PM CDT THU APR 7 2011

OKZ001>003-TXZ001>020-081315-
/O.EXP.KAMA.FW.W.0012.000000T0000Z-110408T0100Z/
/O.CON.KAMA.FW.A.0013.110408T1700Z-110409T0200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
803 PM CDT THU APR 7 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING FOR ALL OF THE
TEXAS AND OKLAHOMA PANHANDLES...

THE RED FLAG WARNING FOR THIS EVENING IS NO LONGER IN EFFECT FOR ALL
OF THE TEXAS AND OKLAHOMA PANHANDLES. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR ALL OF THE
TEXAS AND OKLAHOMA PANHANDLES.

* AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... 
  HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... 
  POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... 
  ARMSTRONG...DONLEY...COLLINGSWORTH.

* WIND: SOUTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED ACROSS THE
  TEXAS AND OKLAHOMA PANHANDLES FRIDAY AFTERNOON AND EVENING.

* HUMIDITY: RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL TO 10 TO
  15 PERCENT ACROSS THE AREA FRIDAY AFTERNOON AND EVENING.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO RETURN
  AGAIN FRIDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

MBS

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 7, 3:21 AM CDT, 28 minutes earlier.

Area forecast discussion, Apr 7, 3:21 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
321 AM CDT THU APR 7 2011

.DISCUSSION...
VIRGA SHOWERS ALONG WITH A FEW SHOWERS REACHING THE GROUND WILL
CONTINUE TO MOVE NORTHEAST ACROSS THE PANHANDLES THIS MORNING AHEAD
OF AN UPPER LEVEL DISTURBANCE MOVING THIS WAY FROM SOUTHWEST NEW
MEXICO. THERE MAY BE SOME STRONG WINDS IN AND NEAR THE VIRGA AND RAIN
SHOWERS AS WELL AS THE COOLER AIR DUE TO EVAPORATION RUSHES TO THE
GROUND. HOWEVER...BY AFTERNOON...THE LEE-SIDE TROUGH WILL PUSH EAST
ACROSS THE AREA...BRINGING DRIER AIR WITH IT. CLOUDS WILL ALSO
DECREASES WHICH SHOULD HELP STRONG WINDS TO MIX TO THE SURFACE. THE
WINDS MAY BE NEAR ADVISORY CRITERIA...ESPECIALLY IN THE WEST. HAVE
GONE AHEAD AND FLIPPED THE FIRE WEATHER WATCH OVER TO A RED FLAG
WARNING FOR THE ENTIRE AREA DUE TO THESE STRONG WINDS LOW AFTERNOON
RELATIVE HUMIDITY.

SURFACE TROUGH WILL AGAIN DEVELOP TO THE WEST OF THE PANHANDLES
ON FRIDAY IN RESPONSE TO NEXT UPPER LEVEL TROUGH DIGGING THROUGH
THE WESTERN U.S. THE SURFACE TROUGH WILL THEN EVOLVE INTO A
DRYLINE AND MOVE TO THE EASTERN PANHANDLES BY LATE IN THE DAY
SATURDAY AS SOUTHWEST FLOW ALOFT INCREASES AHEAD OF THE
APPROACHING UPPER LOW. THIS DRYLINE MAY HELP TO PRODUCE A FEW
THUNDERSTORMS IN THE EASTERN PANHANDLES SATURDAY NIGHT AS THE
UPPER LEVEL DYNAMICS APPROACH. HAVE ADDED SOME 20 PERCENT POPS
TO THE EASTERN PANHANDLES FOR THIS POSSIBILITY.

THE CORE OF THE UPPER LEVEL LOW WILL PASS TO THE NORTH OF THE
PANHANDLES SATURDAY NIGHT INTO SUNDAY MORNING WHICH WILL TAKE
MOST OF THE PRECIPITATION TO THE NORTHEAST OF THE PANHANDLES.
HOWEVER...THERE IS SOME THREAT OF WRAP-AROUND RAIN SHOWERS
DURING THE DAY SUNDAY...SO WILL KEEP OUR LOW SLIGHT CHANCE POPS
GOING.

UPPER LEVEL SHORT WAVE RIDGING WILL TRAVERSE THE PANHANDLES ON
MONDAY...WHICH WILL ALLOW FOR A WARM UP. ANOTHER DISTURBANCE
WILL APPROACH THE ARE BY WEDNESDAY...WHICH MAY AGAIN SPARK SOME
SHOWERS...SO WILL KEEP POPS GOING THERE AS WELL.

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY ACROSS THE
PANHANDLES AS STRONG WINDS COMBINE WITH LOW RELATIVE HUMIDITY. CLOUDS
WILL DECREASE BEHIND AN UPPER LEVEL DISTURBANCE AND THE SUNNY SKIES
WILL ALLOW TEMPERATURES TO WARM WHICH WILL HELP TO MIX DOWN THE
STRONGER WINDS TODAY. WINDS LOOK A LITTLE MARGINAL FOR CRITICAL FIRE
WEATHER CONDITIONS ON FRIDAY...SO WILL NOT ISSUE A FIRE WEATHER WATCH
AT THIS TIME. SATURDAY COULD BE ANOTHER WINDY DAY AS A SURFACE LOW
DEVELOPS OVER THE CENTRAL HIGH PLAINS AND THE GRADIENT INCREASES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                83  47  83  47  81 /  20   0   0   0   0
BEAVER OK                  83  44  88  45  86 /  20   5   0   5   5
BOISE CITY OK              79  41  80  43  78 /  20   0   0   0   0
BORGER TX                  86  53  88  55  83 /  20   0   0   0   0
BOYS RANCH TX              84  45  85  45  82 /  20   0   0   0   0
CANYON TX                  83  45  83  44  80 /  20   0   0   0   0
CLARENDON TX               86  51  85  53  83 /  20   0   0   5   0
DALHART TX                 81  38  81  39  81 /  20   0   0   0   0
GUYMON OK                  85  43  86  45  84 /  20   5   0   0   0
HEREFORD TX                82  46  81  43  78 /  20   0   0   0   0
LIPSCOMB TX                83  47  87  50  83 /  20   5   0   5   5
PAMPA TX                   83  50  84  53  80 /  20   0   0   5   0
SHAMROCK TX                84  50  87  54  83 /  20   0   0  10   5
WELLINGTON TX              88  50  90  55  86 /  20   0   0  10   5

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
     THE FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
     DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
     HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
     OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.

OK...RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
     THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

&&

10/15
Hazardous weather outlook, Apr 6, 7:03 PM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
703 PM CDT WED APR 6 2011

OKZ001>003-TXZ001>020-071215-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
703 PM CDT WED APR 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE
THURSDAY THROUGH SATURDAY ACROSS ALL OF THE TEXAS AND OKLAHOMA
PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. A
FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF THE TEXAS AND OKLAHOMA
PANHANDLES ON THURSDAY AS SOUTHWEST WINDS INCREASE BETWEEN 25 AND 35
MPH WITH HIGHER GUSTS AND MINIMUM RELATIVE HUMIDITY VALUES FALL
BETWEEN 10 AND 15 PERCENT.

WINDS MAY APPROACH WIND ADVISORY CRITERIA ON THURSDAY...ESPECIALLY
ACROSS THE TEXAS PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS THURSDAY THROUGH
SATURDAY.

MBS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 3:32 PM CDTFire Weather WatchAMABeaver, Cimarron, Texas12 hr

Nearby

Red Flag Warnings in Texas, 2011Red Flag Warnings in Oklahoma, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.